# SDR CKSA98709

- Difficulty date: November 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21099
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65B04107
- Condition: Corroded
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER LOCATED AT K1 FWD CARGO, ZONE 100, STA 680 LBL 5 STRINGER 47L HAS HEAVY EXFOLIATED CORROSION IN BOTTOM OF STRINGER (APPROX 2 LONG).  REPAIRED IAW BOEING ASA CKF-K1-037.  FOUND DURING ACCOMPLISHMENT OF CARGO CONVERSION, ROUTINE C-CHECK, AND ACCOMPLISHMENT OF CPCP TASK CARDS AT BOEING WICHITA (KIAB).  WORK ORDER NUMBER MO280, TASK CARD NR N/A, CPCP TASK CARD NR C53-125-01-01.
